# SDR CALA2014052800686

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 82,429 hours, 17,818 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Faulted
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL THRUST LEVERS AT IDLE AT 3000'', LT RA SIGNALED INOPERATIVE.  CONFIG LIGHT GEAR NOT DOWN, LIGHT WARNING HORN CAME ON.  WENT AROUND PUT THE GEAR DOWN NORMAL LANDING.  PERFORMED FIM TASK 34-33-00-815-807, RA FLAG DISPLAYED ON CAPTAIN`S EADI, PASSED. PERFORMED FIM TASK 31-51-00-815-817, LANDING CONFIG WARN PROBLEMS, PASSED. OBSERVED RA ANTENNAS FOR DAMAGE, NONE FOUND OK TO CONTINUE.
